# SDR FDEA202509301858

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N261FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 67532
- Aircraft time: 2,616 hours, 1,256 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856116
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AT APPROX. STA 285 TO STA 412 & RBL54.75 TO RBL77.5, FLOORBOARD 222CFF   ABOVE SURFACE SKIN HAS INDENTATION (MARKED) FABRICATED NEW FLOOR PANEL 222CFF, MPN: 141T5856-116, RBL 54.75 TO RBL 77.50, STATION   285-412 IN REF TO BOEING DWG 141T5856-116. SEE JPF FOR ALL WORK PERFORMED. THIS IS A   MAJOR REPAIR. INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 91061 NR# 0149.
